DOI 10.1016/j.ijcard.2006.07.207
Acute reversible cardiomyopathy with cardiogenic shock in a patient with Addisonian crisis: a case report.
Аннотация
A 42 year-old female, admitted to the ICU, with Addisonian crisis developed acute cardiopulmonary failure after hydrocortisone therapy was initiated. An echocardiogram showed severe reduction in the left-ventricular ejection fraction. Additionally, profound ECG abnormalities with diffuse ST-elevation and decreased QRS-amplitudes occurred, whereas Troponin-I was only moderately increased. Chest X-ray displayed bilateral pulmonary edema. The patient's condition culminated in respiratory failure and cardiogenic shock requiring catecholamines and ventilatory support. After a week, she had recovered uneventfully.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.